# SDR 96UAL900848

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 2001642600
- Condition: Failed
- Location: Control Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM TOP OF FLIGHT ENGINEER'S PANEL.  *S/D*  THE SECOND OFFICER TABLE LIGHTS WERE FOUND TO BE OVERHEATED. REPLACED LIGHTING CONTROL TRANSFORMER.
